# SDR 95UAL900098

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Harness
- Condition: Arced
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FOUND WIRE BUNDLE ARCING ALONG SIDEWALL FLOOR BETWEEN SEATS 2A AND 3A.  FOUND CHAFED WIRES DUE TO CONTACT WITH SIDE WALL GRILL.  REPAIRED WIRES.  SYSTEM OPS CHECKS OK.
